Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Small child having black specks in stools. On Zantac for reflux. Due to food allergy?

My son has had black specks all in his poopy diapers the past five days. Could it be blood? He s already on similac alimentum for a food allergy which we found out when there was bloody streaks in his diaper around one month old. He also has reflux and is just recently put on Zantac . I thought maybe it was the rice formula I was feeding him that had fruit flakes in it but I stopped that 6 days ago and still there are black specks all in it!
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thank you for your query.
If your child is active,feeding well and pooing without any difficulty then most probably your child is healthy and well.
However the fail proof method would be to go for a stool test to detect blood in stool.If it reveals blood then you might have to consult a doctor. You haven't mentioned the age and the diet of the child .Some food particles can mimic blood clots.
I hope your child will stop passing these things soon.
Hope this answers your query.have a nice day.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor